# SDR AALA202306292135

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 3,769 hours, 1,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM40271
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER REQUIRES NITROGEN. 1600 AT 68F. SERVICED L1 DOOR EMERGENCY DAMPER TO 1740 AT 68F.
